# SDR IPXA2021060470172

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5307007120600
- Part serial: NA
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDC FLOOR SEAT TRACK REPAIR SECTION BETWEEN FR 79 ANBD FR 80 AT -Y450 HAS CORROSION MEASURING 1.0 LONG AND 1.0 WIDE AND .040 DEEP JUST FWD OF THE AFT CROWN SECTION IN FLANGE AREAREPAIR SEAT TRACK IAW A300 SRM 53-10-16 FIG 201
